# SDR USAA2014090200029

- Difficulty date: August 29, 2014
- Submitted: September 2, 2014
- Operation: Air carrier
- Aircraft: N944UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000058
- Aircraft time: 16,169 hours, 13,449 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK MAIN CABIN RT FLOOR PANEL 242ARF IS DELAMINATED.  REPLACED IAW AMM 25-24-01 & 53-01-39.
